Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 879414, 6 pages
http://dx.doi.org/10.1155/2015/879414
Research Article

Representation of Group Isomorphisms: The Compact Case

1Universitat Jaume I, IMAC, Campus de Riu Sec, 12071 Castellón, Spain
2Departamento de Matemáticas, Universidad Autónoma Metropolitana, Iztapalapa, 14387 México, DF, Mexico
3Departamento de Matemáticas, Universitat Jaume I, Campus de Riu Sec, 12071 Castellón, Spain

Received 31 October 2014; Accepted 12 January 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Marita Ferrer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Marita Ferrer, Margarita Gary, and Salvador Hernández, “Weight-preserving isomorphisms between spaces of continuous functions: The scalar case,” Journal of Mathematical Analysis and Applications, 2015. View at Publisher ยท View at Google Scholar